# SDR HEEA0014610

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 206031100703
- Condition: Corroded
- Location: Fuel Cell Tub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL CORRODED BEYOND REPAIR.
